# SDR 95ZZZX2404

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N138EH
- Make and model: Snias AS350D
- Aircraft serial: 1403
- Engine: Lyc LTS101600A3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430128701
- Condition: Failed
- Location: Power Turbine
- Component: 2860
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, EXPERIENCED LOW SIDE GOVERNOR FAILURE (LOW POWER).  THE PILOT JUST LIFTED OFF PAD NR 1, ACFT WAS ABOUT 4 FEET OFF DECK, PILOT MANAGED TO SET IT BACK DOWN WITHOUT ANY INCIDENT OR DAMAGE TO THE AIRCRAFT.  PILOT TOOK ANOTHER SHIP AND THE SAME PASSENGERS AND COMPLETED THE TOUR.  THE MECHANIC REMOVED P.T. GOV.  TSO 513.6, AND INSTALLED SERVICEABLE ONE AND C/W OPERATIONAL AND A MAX TOPPING CHECK FLIGHT AND PASSED CHECK FLIGHT.
